# SDR AALA20130226019

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STIFFENER OUTBOARD OF PACK EXHAUST ON AFT SIDE OF VAPOR BARRIER DUCT IS CRACKED IN RADIUS, LOWER END.  REPLACED STIFFENER PER AARD 51-10-05-R1 AND BOEING DRAWINGS 111A1000 AND 111A1308.
